See Alike in...

Alike App

Browser

SW0718

811d

Hi so I had a thyroidectomy in September. Had low calcium for weeks due to my parathyroids being messed up. they say they are good now but I still have twitches in my eyes and body sometimes. but as of now I'm on 150 MG of synthroid ( the brand) levothyroxine gave me headaches so I begged to the brand it was night and day. but now my tsh level came back as 5.8 and normal is 5.0 but my endo says we don't need to up my meds. anyone know if that true. I don't really trust my endo cause she seriously has the worst bedside manner and makes me feel like I'm crazy. I just can't gain anymore weight and want to make sure I'm ok with my meds not being increased.

    • kab

      810d

      Agree with the above statement, tsh fluctuates so much & to get a bigger picture t4 , t3 & thyroid antibodies are needed. I’d even try to switch doctors or functional medicine route

    • Dia

      810d

      Any way you can switch to a functional medicine doctor? Endocrinologists don't really seem to be that great with thyroid issues. And there are other levels to test for besides TSH. You want to have T3 and T4 checked as well. Also thyroid antibodies. Your doctor should be treating you based on symptoms as well.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion